首页    期刊浏览 2024年07月06日 星期六
登录注册

文章基本信息

  • 标题:Quantile regression in linear mixed models: a stochastic approximation EM approach
  • 本地全文:下载
  • 作者:Christian E. Galarza ; Victor H. Lachos ; Dipankar Bandyopadhyay
  • 期刊名称:Statistics and Its Interface
  • 印刷版ISSN:1938-7989
  • 电子版ISSN:1938-7997
  • 出版年度:2017
  • 卷号:10
  • 期号:3
  • 页码:471-482
  • DOI:10.4310/SII.2017.v10.n3.a10
  • 出版社:International Press
  • 摘要:This paper develops a likelihood-based approach to analyze quantile regression (QR) models for continuous longitudinal data via the asymmetric Laplace distribution (ALD). Compared to the conventional mean regression approach, QR can characterize the entire conditional distribution of the outcome variable and is more robust to the presence of outliers and misspecification of the error distribution. Exploiting the nice hierarchical representation of the ALD, our classical approach follows a Stochastic Approximation of the EM (SAEM) algorithm in deriving exact maximum likelihood estimates of the fixed-effects and variance components. We evaluate the finite sample performance of the algorithm and the asymptotic properties of the ML estimates through empirical experiments and applications to two real life datasets. Our empirical results clearly indicate that the SAEM estimates outperforms the estimates obtained via the combination of Gaussian quadrature and non-smooth optimization routines of the Geraci and Bottai (2014) approach in terms of standard errors and mean square error. The proposed SAEM algorithm is implemented in the $\mathrm{R}$ package $\texttt{qrLMM()}$.
  • 关键词:quantile regression; linear mixed-effects models; asymmetric Laplace distribution; SAEM algorithm
国家哲学社会科学文献中心版权所有